MAUDE Adverse Event Report: CAREFUSION ALARIS® EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10010570
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.The event reportedly occurred in the nicu; therefore it is presumed the patient was a neonate: race: w.Initials: (b)(6).Observed on though white patient information sticker attached to the note received with sample, unknown if initials was for mother of baby or (b)(6) initials.
 
Event or Problem Description
Product received unexpectedly, there was a note attached with the returned product that stated; medication line difficult to flush, when administrating iv push ativan the user noticed that the 1.2 micron filter leaked, wasting all of the ativan dose.It was reported by the rn that prior to administrating the iv push medication, the roller clamps were deactivated.The note attached to the patient information sticker stated that the event occurred in nicu.Although several attempts made for event details from product received there was no response from the customer.
 
Additional Manufacturer Narrative
The customer¿s report of a filter leak during an iv push was confirmed.Visual inspection observed dried fluid residue within the filter component.No other issues were observed.Functional testing was performed; fluid was observed to leak out from the set's filter weld.The cause of the leak is an issue with the weld line of the filter component.The root cause of the weld line issue is a supplier manufacturing issue of the filter component.
 
Event or Problem Description
Product received unexpectedly , there was a note attached with the returned product that stated; medication line difficult to flush, when administrating iv push ativan the user noticed that the 1.2 micron filter leaked, wasting all of the ativan dose.It was reported by the rn that prior to administrating the iv push medication, the roller clamps were deactivated.The note attached to the patient information sticker stated that the event occurred in nicu.Although several attempts made for event details from product received there was no response from the customer.

Brand Name
ALARIS® EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8283709
Report Number9616066-2019-00183
Device Sequence Number11089430
Product Code FPA
UDI-Device Identifier10885403233500
UDI-Public10885403233500
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10010570
Device Catalogue Number10010570
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCLAVE ,THERAPY DATE (B)(6) 2018
Patient Age11 MO